# SDR SWAA2022011360415

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 64,030 hours, 32,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOP ; / [01] RELAMPED FWD CEILING AREA EMERGENCY LIGHT PER AMM 33-51-03. OPS CK GOOD
